# SDR FDEA202410141500

- Difficulty date: October 14, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N170FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63102
- Aircraft time: 9,913 hours, 4,842 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856106
- Condition: Dented
- Location: Zone 200
- Part time: 9,913 hours, 4,842 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING MATERIAL AND DENTS ON UPPER SURFACE FLOOR PANEL 222BFF SECTION 41 OF MDC. MAIN DECK CARGO FLOOR PANEL 222BFF WAS REPAIRED IAW B767 SRM 53-00-50-2R PAR 4.B   FIGURE 201 SHEET 2 REV 90 AUG 15/2024
